# SDR VNAA2009060800001

- Difficulty date: June 3, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 12,855 hours, 13,326 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 16050115
- Part serial: DCL90403
- Condition: Failed
- Location: Nlg
- Part time: 12,855 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A GEAR DISAGREE MESSAGE AFTER TAKOFF FROM DAY.  AIRCRAFT RETURNED TO DAY.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED THE NOSE LANDING GEAR.  TESTS AND FUNCTIONAL CHECKS WERE ACCOMPLISHED PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
